# SDR DALA2023022301375

- Difficulty date: January 20, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, CORROSION OUTBOARD FLAP ON BEARING BORE TRACK 3 ON RH WING. CORRECTIVE ACTION: REPLACED O/B FLAP RH WING. (LP 2591594)
